# SDR WTAA970194

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - BIRD STRIKE TO LEFT NOSE AREA JUST AFT OF RADOME REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
